# SDR AALA201810199002

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 57,672 hours, 9,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY FLIGHT ATTENDANT FLASHLIGHT RIGHT SIDE INOPERATIVE.  REPLACED THE FLASHLIGHT IAW AMM 25-25-00.
